Differential and Integral Equations

Nonresonance conditions for the existence, uniqueness, and stability of periodic solutions of differential equations with asymmetric nonlinearities

A. C. Lazer and P. J. McKenna

Full-text: Open access

Article information

Source
Differential Integral Equations, Volume 4, Number 4 (1991), 719-730.

Dates
First available in Project Euclid: 14 June 2013

Permanent link to this document
https://projecteuclid.org/euclid.die/1371225011

Mathematical Reviews number (MathSciNet)
MR1108056

Zentralblatt MATH identifier
0731.34039

Subjects
Primary: 34B15: Nonlinear boundary value problems
Secondary: 34C25: Periodic solutions

Citation

Lazer, A. C.; McKenna, P. J. Nonresonance conditions for the existence, uniqueness, and stability of periodic solutions of differential equations with asymmetric nonlinearities. Differential Integral Equations 4 (1991), no. 4, 719--730. https://projecteuclid.org/euclid.die/1371225011


Export citation